42513

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

On Global Solvability of Initial Value Problem for Hyperbolic Monge–Ampère Equations and Systems

DOI: 

10.1134/S1064562417040263

Наименование источника: 

  • Doklady Mathematics

Обозначение и номер тома: 

Vol. 96, No. 1

Город: 

  • Москва

Издательство: 

  • PLEIADES PUBLISHING Ltd.

Год издания: 

2017

Страницы: 

1-3
Аннотация
The communication deals with two classes of equations, which have wide application in various areas of science and technology, for example, in gas dynamics, elasticity theory, electrodynamics, geophysics, control theory, differential geometry, etc.

Библиографическая ссылка: 

Туницкий Д.В. On Global Solvability of Initial Value Problem for Hyperbolic Monge–Ampère Equations and Systems / Doklady Mathematics. М.: PLEIADES PUBLISHING Ltd., 2017. Vol. 96, No. 1. С. 1-3.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: